Hoarseness or changing voice is found among people who take Vitamins, especially for people who are female, 60+ old also take medication Fosamax, and have Osteoporosis . We study 13,595 people who have side effects while taking Vitamins from FDA and social media. Among them, 189 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamins has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from Vitamins 54,945 users)
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, rheumatoid arthritis, osteoporosis (latest reports from 26,058 Hoarseness or changing voice patients).
On Sep, 25, 2016
13,595 people reported to have side effects when taking Vitamins.
Among them, 189 people (1.39%) have Hoarseness Or Changing Voice
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose of prednisone help? I am looking for an ENT who has experience with rheumatologic disorders, such as PMR.
Has anyone falsely failed a Has anyone falsely failed a drug test since being on Pristiq? I am only 45 and recently had to start going to a Pain Specialist, due to having 2 back surgeries and a nerve bock in less than a year. I have severely damaged my sciatic nerve. After reading the results of the test the doc rudely came in & said that my drug test came positive for Suboxone and treated me like a drug addict, the very first time I saw him. I told him I have NEVER taken that drug, and of course since "the test" said I had that in my system he treated very rudly and didn't had care to hear what I had to say. I had to research the drug to see what it was. Since they require a drug test again next month I could possibly get kicked out of my pain doc due to a false positive drug test. I pride myself on being an honest person and to be accused of something that I have not done really makes me mad. I have read that Pristiq can cause false positives on drug tests but does it show up as Suboxone or BUP??
Not sure what details they want here? erm still alive and so far no more new diagnoses as each year seem to get diagnosed with something else. The main thing that is really annoying is that apart from the above illnesses is the various other things such as six car accidents, (I wouldn't mind but ...
I am 60 years old and have Primary Progressive M.S. for 10 years. Have been taking Ampyra for 20 months. Had 1 paralyzed vocal chord after 13 months. Had second paralyzed vocal chord at 20 months. Stopped taking Ampyra. Did not know there was a risk of losing voice taking Ampyra till very ...
I need help. Has anyone had this surgery done ? This is the third time my voice is very hoarse and need to get surgery done again to remove them. It's a virus I'm told and can keep coming back. They come back after only three months after surgery. I am very anxious and scared. I need to talk ...
Dec 18th 2015 I lost my voice. I started tamaflu on the 16th of Dec for having the flu within the 24 hours.After taking tamale for 2 days I started to have a bad sore throat, and hoarseness. I found myself having difficulty speaking in the 2 to 3 days after on tamaflu. I broke out with a rash ...
My mom has bell palsy and she said it looks like I have it too. Not as bad as hers but I went to see my Doctor and she said my face is fine. What kinda doc should I see for this? I can tell In pictures that one side of my face does look right.
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose ...
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes ...
I took Levoflocin for a severe arm infection (750mg - 10 days). It worked great but I had severe hoarseness. I have been off Levo for about two weeks but still experiencing some hoarseness. Is this normal?
Has anyone falsely failed a Has anyone falsely failed a drug test since being on Pristiq? I am only 45 and recently had to start going to a Pain Specialist, due to having 2 back surgeries and a nerve bock in less than a year. I have severely damaged my sciatic nerve. After reading the results ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.